Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Have back pain, reflux problem, constipation, gas prob. Taking antacid. What is the relief?

i hv severe gas problem , its not regular but its disturb me lot , probably due to this i have back pain, reflux problem and constipation and from last 10 days i had taken PAN-D but didnot get any relief and from yesterday i have been taking antacid x 3 times and equirex 1 tab three time then i got some relief . Please suggest me....
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pain in the back that you are having could be related to acute gastritis, esophageal reflux or gas and indigestion. The treatment you are taking is correct. For a better relief, avoid caffeine, hot and spicy food and take syrup sucralfate after meals.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Thu, 18 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor